# SDR 08FDEA01005

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Part number: 0748291894516035
- Part serial: PMBJ0452
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE NR 2 ENGINE LEFT LOWER ACOUSTIC PANEL.   REMOVED DAMAGE, APPLIED & CURED REPAIR.  RESTORED FINISH IAW ENGINE MANUAL 78-32-02.
